Extreme Exhaustion With Pristiq

2 Replies Updated



Conversation Starter

Indie Says:


This is my second try on Pristiq. The first time round, I did not feel any positive effect until four months of taking the medication (200mg). After a little over four months, I woke up one day feeling less anxious, brighter, and more positive about my future. However, with the good, came the bad: extreme exhaustion. I could barely get out of bed, barely walk, barely function. I stopped the meds because I couldn't deal with the lack of energy.

I decided to try Pristiq again after a failed course of a different medication, and the same has happened again: meds seemed to "kick in" after four months, including the accompanying exhaustion.

Has this happened to anyone else? Did Pristiq's effects take so long to kick in for you? Does the exhaustion go away?

Any words would be appreciated. Thank you!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Desven Says:

I had been taking Pristiq (Desvenlafaxine) 50mg for 8 years, and my mail order pharmacy just substituted a generic made by West-Ward in my last refill. They allegedly checked with my physician but not with me. Interesting to note: the insureds (my) cost for the drug dropped significantly; however, the amount paid by the mail order pharmacy went up. Since when does a mail order pharmacy prescribe a generic where their cost went up? I'm guessing there must be some sort of financial incentive for the mail order pharmacy to achieve a certain quantity of the generic fulfillments, then West-Ward gives them a rebate. Most importantly, how am I feeling after two weeks on the generic? I was taking Pristiq for anxiety. Honestly, I don't feel it's working the same. I had an inability to cry on the Pristiq, and I actually feel a little more weepy and irritable, but I didn't like the fact that I couldn't cry, so maybe this will be a good thing. I'll keep you posted (no pun intended).

REPLYSHAREREPORT
Was this helpful?     1     0  
2
David Says:

@Indie,

From my observations reading other related discussion threads here, Prolia appears to be riddled with unusual side effects ranging anywhere from A-Z. Granted some individuals do have a positive experience. However, NIH.gov does list: "tiredness / sleepiness / weakness / dizziness / faintness" as side effects that you should discuss with your doctor.

My guess is that these side effects probably start to subside as Prolia begins to leave your system - but who really knows how long that might be?

If you want to check out additional stories from other patients who've also experienced challenges on Prolia, I'd encourage you to run a search here on MedsChat for "prolia side effects". Perhaps sharing your story in one of those related threads will also yield some valuable feedback.

Hope all is well with you!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Extreme Exhaustion From Metoprolol Tartrate
I've been taking Metoprolol Tartrate 50 Mg once a day for a few years now. A few months ago my doctor increased my M... 4 replies
Exhaustion and weight gain with Lexam and Lamictal ?
Hi I've been taking Lamictal 125 bd for about 6 months and recently had added in Lexam 20mg, upped from 10mg which I... 2 replies
Concerned with Oxcarbazepine exhaustion
My wife has been taking Oxcarbazepine 150mg twice a day for a couple weeks now. Didn't notice at first but now she&#... 1 reply
pristiq withdrawl
Hi all, I was on 150 of pristiq and have been tapering off for two months. Last week I went from 50 to 25 for about 4 da... 5 replies
Pristiq Withdrawls
I have been on Pristiq for about 4 years and was on levoxyl for a few years prior. I had started taking Sarafem 925mg) a... 4 replies
pristiq withdrawal
I am going through menopause and my doctor switched me from Prestiq to Zoloft. The Prestiq wasn't helping the anxiet... 3 replies
pristiq withdrawl need info
I've been taking pristiq for about 3or4 months an have moderate nausia and lots of headaches but recently developed ... 2 replies
Pristiq with alprazolam
Is anyone taking these 2 medications together? I am new to all of this, was put on alprazolam for anxiety, and just star... 2 replies
Pristiq Withdrawal (waking nightmare)
I have been taking 150 mg of Pristiq for over 5 years. As of 5 days ago, I have completely weened off the drug (with sup... 1 reply
Lyrica with extreme weakness not as that of Multiple Sclerosis
I started Lyrica in Nov. 2007. Two months later my feet went numb and they never recovered. It is 24 hours a day. My neu... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA